... is starting to return. Any suggestions?
I personally had an extremely bad experience with Cymbalta for depression and I tried numerous medications for anxiety until I tried Propranolol and what a difference it had on my illness. It is amazing for me. Like many other people on this great forum I personally would try to gradually come off his dreadful drug but consult your doctor first.
All the best for your future.
It may be time for a dosage change or possibly looking towards a different medicine for your anxiety. If it has worked well up till now, it could be that your body has just gotten too used to it. I would speak with prescribing doctor and tel him/her all of your concerns. Prepare for your office visit, write things down and make sure you you let them know its just not working as well as used to. There are so many meds out there for this and its a shame anyone should suffer. best of luck to you, ChelleKay
Thats an odd combo since they're both SNRI's. Is a psychiatrist prescribing these? the Effexor can be increased, 225 or 300 (not sure which) is the usual top end. Personally if I were you I'd ask about switching the Cymbalta for Remeron. Its more sedating and usually taken at night but from what I hear it supplements Effexor extremely well. Also look into things in your life that might be causing the anxiety and work on them. Best of luck to you!
I agree with Luke.
Before getting medication changes,
I'd look into any change in lifestyle.
Anything that has changed and could be increasing your anxiety... change in jobs, school, new relationships.
If not, go to your doctor to make sure it's not your thyroid.
Cymbalta is a drug people hate or have no problems with. Everyone is different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 2 answers
Posted 2 May 2013 • 3 answers
Posted 21 Jul 2013 • 4 answers
Posted 2 Jul 2017 • 3 answers
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 17 days ago • 1 answer